Couldn't find what you looking for?

TRY OUR SEARCH!

i am on a methadone script and am redusing i had a baby on 21 8 2015 and am coserned for my baby as she has a mix of breast milk and bottleshe is haveing 30-60ml of breast milk a day but if she has non in one day she is crying not settled and leg shakeing she is only 3 weeks how is the best way to wean her of the breast whot effects will she get ow do i no if she is ill how much breast milk minamal amount will keep her well

Loading...

Hi
I would think the best thing to do would be see your doctor they can test your breast milk to see what the level of methadone is in the milk.
When you had your baby where they aware that you were on methadone?
I would think that knowing the possible risks to your baby that every precaution should have been taken to ensure your babies health.
I hope you take your baby to your local hospital or your doctor immediately and explain what is happening online advice will do nothing to help your child she needs to see a doctor and have tests done to determine what needs to be done to ensure her well-being.
Please take her in immediately best of luck.
Reply

Loading...